# SDR CALA2021122002409

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 98,629 hours, 18,233 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Ring Assembly
- Part number: 111W23221
- Condition: Cracked
- Location: Ring Chord
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5310-06900 - (AD2019-11-02) STEP 22.7 2EA HOLES FOUND CRACK ON RING CHORD DETAIL REFER FINDING REPORT TRANSFER REFER NON-ROUTINE LP 9130728 - AND ORIGINATED BY EMP V924733
